# SDR 07FDEA04130

- Difficulty date: September 20, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N434FE
- Make and model: Airbus A310-203
- Aircraft serial: 355
- Aircraft time: 44,253 hours, 19,691 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: A52370090208
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OLD INTERNAL DOUBLER REPAIR AT FWD CARGO DOOR SKIN WITH ADDITIONAL   DENTS AND SCRATCHES.  REPAIR RENEWED BY EXTERNAL DOUBLER IAW SRM 52-30-00 FIG 203, APPROVED BY EA 6-5230-73905.
